# SDR CA001228012

- Difficulty date: August 13, 2000
- Submitted: January 2, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW121
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 8551084
- Condition: Cracked
- Location: Fuselage
- Part time: 22,347 hours, 24,865 cycles
- Component: Fuselage Main L, Dhav, DHC8102
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLEET INSPECTION, REAR FUSELAGE STRUCTURE WAS FOUND CRACKED AT FRAME NR 4, STRINGER NR 4 PORT SIDE, CRACK WAS REPAIRED USING DEHAVILLAND  REPAIR DWG (RD8-55-199).
